MAUDE Adverse Event Report: COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881250248
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter's email address should reflect: (b)(6) due to character limit restrictions the entire email address could not fit in this field.The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the caps were loose and the needles were leaking around the hub.There were no injuries reported.
 
Additional Manufacturer Narrative
A device history record of the reported lot was not performed during this investigation as the lot number ¿23067¿, provided with the complaint is not a valid lot number for any product manufactured at the cardinal facility.All device history records are reviewed and approved by quality prior to release of product.The sample was not provided for evaluation therefore the reported condition could not be confirmed.The root cause and corrective actions could not be identified.This complaint will be closed with no further action.If a sample is received, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.

Brand Name
250E NDL 22 X 3/4 A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key11011881
Report Number1017768-2020-00890
Device Sequence Number3814032
Product Code FMI
UDI-Device Identifier20884521006222
UDI-Public20884521006222
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881250248
Device Catalogue Number8881250248
Device Lot Number23067
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date03/29/2021
Patient Sequence Number1